Boolean-valued selectors for families of sets
Fundamenta Mathematicae, Tome 86 (1974) no. 2, pp. 101-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_86_2_101_116,
author = {B. W\k{e}glorz},
title = {Boolean-valued selectors for families of sets},
journal = {Fundamenta Mathematicae},
pages = {101--116},
year = {1974},
volume = {86},
number = {2},
doi = {10.4064/fm-86-2-101-116},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-86-2-101-116/}
}
B. Węglorz. Boolean-valued selectors for families of sets. Fundamenta Mathematicae, Tome 86 (1974) no. 2, pp. 101-116. doi: 10.4064/fm-86-2-101-116
Cité par Sources :